Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 426363, 10 pages
http://dx.doi.org/10.1155/2015/426363
Research Article

Lie Symmetry Analysis and New Exact Solutions for a Higher-Dimensional Shallow Water Wave Equation

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 10 May 2015; Accepted 21 June 2015

Academic Editor: Chaudry Masood Khalique

Copyright © 2015 Yinghui He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Olver, Applications of Lie Groups to Differential Equations, vol. 107 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  2. G. Bluman and S. Anco, Symmetry and Integration Methods for Differential Equations, vol. 154 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2002.
  3. H. Z. Liu and J. B. Li, “Symmetry reductions, dynamical behavior and exact explicit solutions to the Gordon types of equations,” Journal of Computational and Applied Mathematics, vol. 257, pp. 144–156, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. H. Z. Liu and Y. X. Geng, “Symmetry reductions and exact solutions to the systems of carbon nanotubes conveying fluid,” Journal of Differential Equations, vol. 254, no. 5, pp. 2289–2303, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H. Z. Yang, W. Liu, B. Y. Yang, and B. He, “Lie symmetry analysis and exact explicit solutions of three-dimensional Kudryashov-Sinelshchikov equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 27, no. 1–3, pp. 271–280, 2015. View at Publisher · View at Google Scholar
  6. E. Fan, “Uniformly constructing a series of explicit exact solutions to nonlinear equations in mathematical physics,” Chaos, Solitons and Fractals, vol. 16, no. 5, pp. 819–839, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. L. Wang and X. Z. Li, “Applications of F-expansion to periodic wave solutions for a new Hamiltonian amplitude equation,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1257–1268, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. D. Wang and H.-Q. Zhang, “Further improved F-expansion method and new exact solutions of Konopelchenko-Dubrovsky equation,” Chaos, Solitons & Fractals, vol. 25, no. 3, pp. 601–610, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. E. Yomba, “The extended Fan's sub-equation method and its application to KdV-MKdV, BKK and variant Boussinesq equations,” Physics Letters A, vol. 336, no. 6, pp. 463–476, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A.-M. Wazwaz, “Multiple-soliton solutions and multiple-singular soliton solutions for two higher-dimensional shallow water wave equations,” Applied Mathematics and Computation, vol. 211, no. 2, pp. 495–501, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y. R. Chen and R. Liu, “Some new nonlinear wave solutions for two (3+1)-dimensional equations,” Applied Mathematics and Computation, vol. 260, pp. 397–411, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  12. R. Hirota, The Direct Method in Soliton Theory, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  13. R. Hirota, “Exact solutions of the korteweg-devries equation for multiple collisions of solutions,” Physical Review Letters, vol. 27, no. 18, pp. 1192–1194, 1971. View at Publisher · View at Google Scholar · View at Scopus
  14. J. B. Li and Z. R. Liu, “Smooth and non-smooth traveling waves in a nonlinearly dispersive equation,” Applied Mathematical Modelling, vol. 25, no. 1, pp. 41–56, 2000. View at Publisher · View at Google Scholar · View at Scopus
  15. J. B. Li and J. Lin, “Exact solutions and bifurcations of a modulated equation in a discrete nonlinear electrical transmission line (I),” International Journal of Bifurcation and Chaos, vol. 25, no. 1, Article ID 1550016, 2015. View at Google Scholar